MathSciNet Relay Station
MathSciNet bibliographic data
MR2784819 (2012b:42031) 42B25 (28D20)
Karagulyan, G. A. On the sweeping out property for convolution operators of discrete measures. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2543–2552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement